# SDR SWAA2012091707651

- Difficulty date: July 15, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 25,425 hours, 16,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LOOSE NEAR ROW 1.  SECURED SIGN PER AMM.
